MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS INCORPORATED DIAMONDBACK PERIPHERAL; CATHETER, PERIPHERAL, ATHERECTOMY

CARDIOVASCULAR SYSTEMS INCORPORATED DIAMONDBACK PERIPHERAL; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number DBP-125SOLID145
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A visual inspection, functional testing, dimensional analysis and detailed analysis were performed on the returned device.The reported difficult to remove; guide wire was not confirmed through analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the reported information and the observations from the returned analysis, the investigation determined that the reported difficult to remove; guide wire appears to be related to circumstances of the procedure.The oad was returned with the driveshaft significantly stretched and the crown slid distally near the tip bushing.It is likely that the crown detached and slid distally due to the stretching of the driveshaft.The device was returned without a guide wire and a test wire was unable to pass through the driveshaft due to the stretched condition.When tested, the device spun as intended.Engineering review of the device data log shows that the last 3 spin attempts ended in stall events.The cause of the stretched driveshaft, detached crown and stall events remain undetermined.Based on the results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported the diamondback 360 peripheral orbital atherectomy device (oad) did not function properly and got stuck on the viperwire guide wire during the procedure.

Brand Name
DIAMONDBACK PERIPHERAL
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS INCORPORATED
1225 old highway 8 nw
st. paul MN 55112
Manufacturer (Section G)
CARDIOVASCULAR SYSTEMS INCORPORATED, #3004742232
1225 old highway 8 nw
saint paul MN 55112
Manufacturer Contact
alyssa mickelson
1225 old highway 8 nw
st. paul, MN 55112
6517562718
MDR Report Key24484935
Report Number3004742232-2026-00042
Device Sequence Number16123641
Product Code MCW
UDI-Device Identifier10850000491189
UDI-Public(01)10850000491189(17)270228(10)566389-1
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K220568
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDBP-125SOLID145
Device Catalogue Number7-10057-02
Device Lot Number566389-1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/02/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Initial Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown